Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

An Alternative Derivation of a Result Due to Srivastava and Bancroft

Barry C. Arnold
Journal of the Royal Statistical Society. Series B (Methodological)
Vol. 32, No. 2 (1970), pp. 265-267
Published by: Wiley for the Royal Statistical Society
Stable URL: http://www.jstor.org/stable/2984531
Page Count: 3

You can always find the topics here!

Topics: Estimators for the mean, Unbiased estimators, Random variables
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
An Alternative Derivation of a Result Due to Srivastava and Bancroft
Preview not available

Abstract

An alternative simple proof is presented of the inadmissibility (m.s.e.) of the usual unbiased estimate of the mean in a bivariate normal with known diagonal covariance matrix when the mean vector is restricted.

Page Thumbnails

  • Thumbnail: Page 
265
    265
  • Thumbnail: Page 
266
    266
  • Thumbnail: Page 
267
    267